Post-Transfusion Purpura Mimicking Idiopathic Thrombocytopenic Purpura: A Case Report.
Аннотация
The main clinical distinction between post-transfusion purpura (PTP) and idiopathic thrombocytopenic purpura (ITP) is the sudden development of severe thrombocytopenia in the days after transfusion. Herein, we report the case of a 53-year-old Caucasian woman who developed multiple myeloma (MM) after peripheral blood-stem-cell transplant (PBSCT), along with severe thrombocytopenia (with a nadir of 1 × 109/L); she also experienced severe adverse events after each platelet transfusion, including the first one. These reactions were absent with any other transfused blood products. The results of an human leukocyte antigen (HLA) class-1 panel reactive antibody assay were 0%, and the results of a platelet-antibody screening assay were positive for HLA class-1 antibodies and glycoprotein (Gp)IIb/IIIa antibodies. Her platelet count reached 42 × 109 per L on day 50, after rituximab on day 22 and daratumumab on day 29. Her clinical scenario was most consistent with the course of PTP.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.